# SDR 39LA2013071900014

- Difficulty date: July 19, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N606AR
- Make and model: Casa C212CD
- Aircraft serial: 304
- Aircraft time: 19,582 hours, 27,894 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Zone 200
- Part time: 19,582 hours, 27,894 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 5744.3 RT SIDE FWD WING MOUNT INSIDE CABIN HAS ONE HOLE DRILLED ACROSS MOUNTING BRACKET.  REPAIRED IAW EO 2021032-309 AND EO2012032-424, AND DWG NR 2012032-2032.
